RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 4(214), Pages 211–212 (Mi umn3798)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The distribution of the normed total spin in the Sarbach–Schneider model

N. V. Sidorov


Full text: PDF file (124 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:4, 196–197

Bibliographic databases:

MSC: 82B20, 82B27, 82B30, 82B21, 82B26
Received: 15.12.1978

Citation: N. V. Sidorov, “The distribution of the normed total spin in the Sarbach–Schneider model”, Uspekhi Mat. Nauk, 35:4(214) (1980), 211–212; Russian Math. Surveys, 35:4 (1980), 196–197

Citation in format AMSBIB
\Bibitem{Sid80}
\by N.~V.~Sidorov
\paper The distribution of the normed total spin in the Sarbach--Schneider model
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 4(214)
\pages 211--212
\mathnet{http://mi.mathnet.ru/umn3798}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=586210}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35..196S}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 4
\pages 196--197
\crossref{https://doi.org/10.1070/RM1980v035n04ABEH001887}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980MR52200020}


Linking options:
  • http://mi.mathnet.ru/eng/umn3798
  • http://mi.mathnet.ru/eng/umn/v35/i4/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:105
    Full text:40
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019